# SDR ASAA1149265

- Difficulty date: March 16, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 65C161215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR GIRT BAR RECEPTACLE FLOOR FITTING SUPPORT CORRODED BS 313 LBL 56.  REMOVED AND REPLACED BRACKET IAW B737 400 AMM 20 50 11 912 002.
